For Professional Homeopaths - Side Effects of Thuja 30I was given Sulphar 200. First doses showed good results in terms of energy levels but second dose reversed all and caused obsessions, hate against people, heat in body, abscesses on body with severe pain.
Waited 4 months to subside side effects of Sulphar but nothing happened so given Thuja 30 single dose. It reduced abscesses and heat but for few days only. On taking Thuja, new symptoms developed that were continuous section of mucus from throat, slow and week digestion and constipation. Mucus is sometimes transparent and thick, sometimes saliva like and sometimes mixed with phlegla. Now after two years or more mucus secretion is reduced but in morning and after drinking water it comes for few minutes.
Can effect of just single dose of Thuja 30 last of such long time?
Can you please advise for side effects of Thuja....
[Edited by Mr123 on 2020-07-17 07:18:54]
Mr123 on 2020-07-05
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.